Alert archive / Texas / Tornado Warnings in 2017

Tornado Warning 23, NWS San Angelo, TX

May 19, 2017Jones County, Taylor County, Texas

NWS San Angelo, TX issued this tornado warning at May 19, 2017, 1:17 PM CDT for Jones County, Taylor County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2017, 1:17 PM CDT (18:17 UTC)
Expired
May 19, 2017, 1:45 PM CDT
In force
28 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Tornado
Observed
Hail
1.0 in

Counties Jones County, TX, Taylor County, TX

The radar

The Dyess AFB radar (KDYX), 55 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 12:26 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.3 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2017-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2017-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1189 J/kg
Mixed-layer CIN
-285 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

925 
WFUS54 KSJT 191817
TORSJT
TXC253-441-191845-
/O.NEW.KSJT.TO.W.0023.170519T1817Z-170519T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
117 PM CDT FRI MAY 19 2017

The National Weather Service in San Angelo has issued a

* Tornado Warning for...
  Southeastern Jones County in west central Texas...
  Northeastern Taylor County in west central Texas...

* Until 145 PM CDT

* At 116 PM CDT, a confirmed tornado was located south of Dyess Air 
  Force base , or 9 miles southwest of Abilene, moving northeast at 
  35 mph.

  HAZARD...Damaging tornado and quarter size hail. 

  SOURCE...Public confirmed tornado. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* The tornado will be near...
  Tye around 125 PM CDT. 
  Potosi around 130 PM CDT. 

Other locations impacted by this tornadic thunderstorm include Impact
and Kirby Lake.

This includes Interstate 20 between Mile Markers 275 and 291.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3222 9985 3238 9999 3263 9973 3240 9963
TIME...MOT...LOC 1816Z 231DEG 31KT 3236 9985 

TORNADO...OBSERVED
HAIL...1.00IN

$$

JW
1 follow-up statement
770 
WWUS54 KSJT 191831
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
131 PM CDT FRI MAY 19 2017

TXC253-441-191845-
/O.CON.KSJT.TO.W.0023.000000T0000Z-170519T1845Z/
Jones TX-Taylor TX-
131 PM CDT FRI MAY 19 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
SOUTHEASTERN JONES AND NORTHEASTERN TAYLOR COUNTIES...
        
At 131 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Abilene, moving northeast at 35 mph.

HAZARD...Tornado and quarter size hail. 

SOURCE...Weather spotters reported a funnel cloud. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Jones and northeastern Taylor Counties, including the
following locations: Impact and Kirby Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3227 9982 3240 9996 3263 9973 3240 9963
TIME...MOT...LOC 1831Z 231DEG 31KT 3244 9973 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
JW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 19, 9:06 AM CDT, 4 hours 11 minutes earlier.

Area forecast discussion, May 19, 9:06 AM CDT, 4 hours 11 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
906 AM CDT Fri May 19 2017

.UPDATE...
Zones have been updated to remove Severe Thunderstorm Watch 244.
Showers and thunderstorms will continue over primarily the
western Big Country through the morning hours.

&&

.PREV DISCUSSION... /issued 616 AM CDT Fri May 19 2017/

AVIATION...
/12Z TAFS/

Showers and thunderstorms will continue this morning, mainly
affecting KABI And KSJT. Stratus will also result in MVFR ceilings
at all sites, except KABI. VFR conditions will return to all sites
by late morning or early afternoon. Winds will be from the south
at 12 to 20 knots, with higher gusts, decreasing to 5 to 10 knots
this evening. A cold front will move through the area Saturday
morning, resulting in gusty north winds and another chance of
showers and thunderstorms.

PREV DISCUSSION... /issued 357 AM CDT Fri May 19 2017/

SHORT TERM...
(Today and Tonight)

Ongoing convection early this morning in the western Big Country has
prompted Severe Thunderstorm Watch 244 that is valid through 9 AM.
Currently, we have one severe thunderstorm in southwestern Nolan
County with more severe convection moving in from the west. Primary
concerns are large hail and damaging winds, although an isolated
tornado or two cannot be ruled out, and one tornado warning has
already been issued to the west of our area. PoPs for this morning
reflect the current convection that is expected to persist into the
morning hours past 12Z. Expect much of these thunderstorms to weaken
and dissipate by late morning. Additional shower and thunderstorm
activity is possible farther east and south this afternoon.

Tonight a cold front will move south through the area, bringing a
chance for showers and thunderstorms to much of the area. The best
chances will be east of a Haskell, to Abilene, to Junction line.
The southern extent of shower and thunderstorm chances depends on
the speed of the front as it moves south. With convection expected
to accompany the cold front, the effective front will likely move to
the south a little faster than models indicate, thus have likely
chances as far south as the I-10 corridor. Severe weather will be
possible with these storms overnight, with large hail and damaging
winds being the main hazards.

Expect another warm day with highs in the mid to upper 80s, and
muggy overnight lows in the upper 50s to mid 60s.

LONG TERM...
(Saturday through Thursday)

On Saturday, a cold front will be south of the forecast area,
with north winds of 10 to 15 mph. The best PoPs will be across the
southern half of the forecast area, with rain chances slowly
pushing south of the area Saturday night into Sunday morning.
Cooler temperatures are forecast behind the front, with highs
mainly in the mid to upper 70s. The cold front will sag farther
south on Sunday, with the better rain chances shifting south of
the forecast area. Slight chance/low end chance PoPs were
continued for the southern half of the region.

For the first part of next week, a large upper level trough will
move across the Plains. Both the GFS and ECMWF indicate a
disturbance moving across the region Sunday night into Monday,
resulting in shower and thunderstorm development, especially across
the southern half of the forecast area. A cold front will then move
south through the region late Monday into Tuesday, resulting in
another chance of showers and thunderstorms. Cooler temperatures are
expected behind the front along with gusty north winds. Temperatures
will be below normal for the first half of the week, with highs
mainly in the upper 70s to lower 80s and overnight lows in the upper
50s to lower 60s. A slow warm up will ensue for latter part of the
work week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 84  58  76  56 /  50  60  20  20
San Angelo 	 88  62  78  59 /  50  50  30  40
Junction 	 86  66  79  61 /  40  60  60  60
Brownwood 	 84  63  76  57 /  40  60  40  40
Sweetwater 	 87  56  75  55 /  60  40  10  10
Ozona      	 88  62  79  59 /  50  50  40  50

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
None.
&&

99/99
Hazardous weather outlook, May 19, 4:40 AM CDT, 8 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
440 AM CDT Fri May 19 2017

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-200945-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
440 AM CDT Fri May 19 2017

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...Today and Tonight

Thunderstorms will be possible today and tonight across much of
West Central Texas. Some of these storms may become strong to
severe, with large hail, damaging winds, isolated tornadoes, and
dangerous lightning being the main hazards. In addition, locally
heavy rainfall will be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorms will be possible across much of West Central Texas
Saturday through Tuesday. The main hazards will be dangerous
lightning and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and tonight.

In the hours before

Local storm report, May 19, 11:06 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1106 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HAIL             THROCKMORTON            33.18N  99.18W
05/19/2017  E1.00 INCH       THROCKMORTON       TX   LAW ENFORCEMENT

&&

EVENT NUMBER SJT1700092

WILEY
Special weather statement, May 19, 11:29 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1129 AM CDT FRI MAY 19 2017

TXZ098-099-113-114-191715-
Haskell TX-Throckmorton TX-Shackelford TX-Jones TX-
1129 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...EASTERN JONES AND
NORTHWESTERN SHACKELFORD COUNTIES UNTIL 1215 PM CDT...

At 1129 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rochester to 6 miles southwest of Stamford
to 6 miles west of Hawley. Movement was northeast at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Haskell around 1135 AM CDT.
  Avoca around 1140 AM CDT.
  Weinert around 1145 AM CDT.
  Stamford, Lake Stamford Marina and Paint Creek around 1155 AM CDT.
  Lueders around 1200 PM CDT.
  Irby around 1210 PM CDT.

Other locations impacted by these storms include Funston, Hodges, Big
Country Baptist Assembly, Truby, Stith and The Intersection Of US-
180 And Farm Road 600.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3281 9947 3252 9997 3282 9992 3330 9988
      3340 9950 3340 9946
TIME...MOT...LOC 1629Z 233DEG 36KT 3325 9984 3287 9986 3258 9991

JW
Special weather statement, May 19, 11:34 AM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1134 AM CDT FRI MAY 19 2017

TXZ064-191715-
Sterling TX-
1134 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STERLING COUNTY UNTIL
1215 PM CDT...

At 1134 AM CDT, Doppler radar was tracking a strong thunderstorm 16
miles southwest of Sterling City, moving northeast at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Sterling City around 1200 PM CDT.
  Broome around 1210 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3199 10084 3170 10083 3170 10086 3166 10086
      3157 10125 3163 10127 3179 10127
TIME...MOT...LOC 1634Z 244DEG 34KT 3170 10122

JW
Local storm report, May 19, 11:37 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1137 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 AM     HAIL             ELBERT                  33.27N  98.99W
05/19/2017  E0.88 INCH       THROCKMORTON       TX   PUBLIC

&&

EVENT NUMBER SJT1700093

WILEY
Special weather statement, May 19, 12:46 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1246 PM CDT FRI MAY 19 2017

TXZ113-127-191830-
Jones TX-Taylor TX-
1246 PM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL JONES AND NORTHERN
TAYLOR COUNTIES UNTIL 130 PM CDT...

At 1246 PM CDT, Doppler radar was tracking a strong thunderstorm near
View, or 17 miles southwest of Abilene, moving northeast at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  View around 1255 PM CDT.
  Dyess AFB around 105 PM CDT.
  Tye around 110 PM CDT.
  Abilene around 130 PM CDT.

Other locations impacted by this storm include Hodges, Impact, Lake
Abilene, Camp Tonkawa and Kirby Lake.

This includes Interstate 20 between Mile Markers 271 and 286.

A tornado watch remains in effect until 800 PM CDT for west central
Texas.

LAT...LON 3240 9962 3240 9963 3219 9994 3230 10013
      3261 9985
TIME...MOT...LOC 1746Z 215DEG 31KT 3232 9999

JW
Special weather statement, May 19, 12:59 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1259 PM CDT FRI MAY 19 2017

TXZ064-065-191830-
Coke TX-Sterling TX-
1259 PM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COKE AND EAST
CENTRAL STERLING COUNTIES UNTIL 130 PM CDT...

At 1259 PM CDT, Doppler radar was tracking a strong thunderstorm
over Broome, or 11 miles southeast of Sterling City, moving east at
40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of southwestern Coke
and east central Sterling Counties, including the following
locations: Us-87 Near The Coke-Tom Green County Line.

A tornado watch remains in effect until 800 PM CDT for west central
Texas.

LAT...LON 3191 10059 3177 10047 3169 10077 3170 10086
      3167 10086 3166 10088 3172 10097
TIME...MOT...LOC 1759Z 252DEG 42KT 3174 10083

mkd

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:01 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman, Taylor44 min
May 18, 7:21 PM CDTTornado WarningSJTBrown39 min
May 18, 7:45 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman45 min
May 18, 7:59 PM CDTTornado WarningSJTBrown31 min
May 18, 8:15 PM CDTTornado WarningSJTBrown45 min
May 18, 8:20 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman40 min
May 18, 8:37 PM CDTTornado Warning Tornado observedSJTBrown38 min
May 18, 8:51 PM CDTFlash Flood WarningSJTBrown, Callahan, Coleman5 hr
May 18, 9:11 PM CDTSevere Thunderstorm WarningSJTBrown34 min
May 18, 9:47 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor43 min
May 18, 9:47 PM CDTSevere Thunderstorm WarningSJTBrown, San Saba28 min
May 18, 10:29 PM CDTSevere Thunderstorm WarningSJTRunnels, Taylor46 min
May 18, 11:15 PM CDTSevere Thunderstorm WarningSJTCallahan, Taylor45 min
May 18, 11:34 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Taylor41 min
May 19, 12:15 AM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman60 min
May 19, 12:21 AM CDTSpecial Weather StatementSJTCallahan54 min
May 19, 12:26 AM CDTSevere Thunderstorm WarningSJTCallahan, Taylor49 min
May 19, 1:18 AM CDTSpecial Weather StatementSJTCallahan57 min
May 19, 2:36 AM CDTSpecial Weather StatementSJTFisher54 min
May 19, 2:57 AM CDTSpecial Weather StatementSJTNolan63 min
May 19, 3:20 AM CDTSevere Thunderstorm WarningSJTNolan55 min
May 19, 3:59 AM CDTSpecial Weather StatementSJTFisher61 min
May 19, 4:11 AM CDTSevere Thunderstorm WarningSJTFisher, Nolan49 min
May 19, 4:17 AM CDTAreal Flood AdvisorySJTFisher, Nolan118 min
May 19, 4:40 AM CDTFlash Flood WarningSJTNolan3 hr
May 19, 4:58 AM CDTSevere Thunderstorm WarningSJTNolan, Taylor62 min
May 19, 5:03 AM CDTSpecial Weather StatementSJTJones57 min
May 19, 5:47 AM CDTSpecial Weather StatementSJTJones, Shackelford58 min
May 19, 5:49 AM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor41 min
May 19, 6:16 AM CDTAreal Flood AdvisorySJTJones, Taylor119 min
May 19, 6:22 AM CDTSpecial Weather StatementSJTShackelford53 min
May 19, 6:34 AM CDTSevere Thunderstorm WarningSJTShackelford26 min
May 19, 6:48 AM CDTSevere Thunderstorm WarningSJTThrockmorton42 min
May 19, 7:56 AM CDTSpecial Weather StatementSJTFisher64 min
May 19, 8:04 AM CDTSevere Thunderstorm WarningSJTFisher, Nolan41 min
May 19, 8:44 AM CDTSevere Thunderstorm WarningSJTFisher, Jones, Nolan, Taylor46 min
May 19, 9:20 AM CDTAreal Flood AdvisorySJTFisher, Jones, Nolan3 hr
May 19, 9:29 AM CDTSevere Thunderstorm WarningSJTFisher, Jones46 min
May 19, 9:35 AM CDTSevere Thunderstorm WarningSJTFisher, Nolan40 min
May 19, 9:40 AM CDTSevere Thunderstorm WarningSJTHaskell, Jones, Shackelford50 min
May 19, 10:13 AM CDTSevere Thunderstorm WarningSJTFisher47 min
May 19, 10:21 AM CDTSevere Thunderstorm WarningSJTHaskell, Shackelford, Throckmorton39 min
May 19, 10:46 AM CDTSevere Thunderstorm WarningSJTThrockmorton44 min
May 19, 11:29 AM CDTSpecial Weather StatementSJTHaskell, Jones46 min
May 19, 11:30 AM CDTAreal Flood WarningSJTFisher, Nolan6 hr
May 19, 11:34 AM CDTSpecial Weather StatementSJTSterling41 min
May 19, 11:54 AM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton51 min
May 19, 12:01 PM CDTSevere Thunderstorm WarningSJTCoke, Sterling, Tom Green59 min
May 19, 12:31 PM CDTSevere Thunderstorm WarningSJTThrockmorton44 min
May 19, 12:46 PM CDTSpecial Weather StatementSJTTaylor44 min
May 19, 12:54 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Taylor51 min
May 19, 12:59 PM CDTSpecial Weather StatementSJTCoke31 min
May 19, 1:32 PM CDTSpecial Weather StatementSJTCoke28 min
May 19, 1:53 PM CDTSevere Thunderstorm WarningSJTCoke, Runnels67 min
May 19, 2:56 PM CDTSpecial Weather StatementSJTTom Green49 min
May 19, 3:01 PM CDTSevere Thunderstorm WarningSJTTom Green44 min
May 19, 3:05 PM CDTSevere Thunderstorm WarningSJTCoke, Runnels, Taylor55 min
May 19, 3:24 PM CDTTornado WarningSJTRunnels, Taylor36 min
May 19, 3:34 PM CDTSevere Thunderstorm WarningSJTTom Green41 min
May 19, 3:45 PM CDTSevere Thunderstorm WarningSJTTom Green45 min
May 19, 3:55 PM CDTSevere Thunderstorm WarningSJTRunnels50 min
May 19, 4:04 PM CDTTornado Warning Tornado observedSJTRunnels26 min
May 19, 4:10 PM CDTSpecial Weather StatementSJTTaylor50 min
May 19, 4:30 PM CDTSpecial Weather StatementSJTRunnels45 min
May 19, 4:32 PM CDTTornado WarningSJTCallahan, Coleman, Runnels, Taylor28 min
May 19, 4:40 PM CDTSevere Thunderstorm WarningSJTCallahan, Runnels, Taylor36 min
May 19, 4:47 PM CDTSevere Thunderstorm WarningSJTCallahan, Runnels, Taylor12 min
May 19, 4:51 PM CDTSpecial Weather StatementSJTFisher39 min
May 19, 4:53 PM CDTSevere Thunderstorm WarningSJTTom Green52 min
May 19, 4:57 PM CDTSevere Thunderstorm WarningSJTConcho, Runnels, Tom Green48 min
May 19, 4:57 PM CDTTornado WarningSJTCallahan, Coleman, Runnels, Taylor33 min
May 19, 5:02 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels43 min
May 19, 5:07 PM CDTSpecial Weather StatementSJTTaylor38 min
May 19, 5:11 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels49 min
May 19, 5:23 PM CDTTornado WarningSJTColeman, Concho, Runnels37 min
May 19, 5:25 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman50 min
May 19, 5:34 PM CDTSpecial Weather StatementSJTHaskell41 min
May 19, 5:39 PM CDTSevere Thunderstorm WarningSJTConcho, Runnels, Tom Green51 min
May 19, 5:40 PM CDTSevere Thunderstorm WarningSJTHaskell, Jones50 min
May 19, 5:58 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels47 min

Nearby

Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.